BibTeX record journals/csda/QianW17

download as .bib file

@article{DBLP:journals/csda/QianW17,
  author    = {Lianfen Qian and
               Suojin Wang},
  title     = {Subject-wise empirical likelihood inference in partial linear models
               for longitudinal data},
  journal   = {Comput. Stat. Data Anal.},
  volume    = {111},
  pages     = {77--87},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.csda.2017.02.001},
  doi       = {10.1016/j.csda.2017.02.001},
  timestamp = {Tue, 18 Feb 2020 13:54:11 +0100},
  biburl    = {https://dblp.org/rec/journals/csda/QianW17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics